MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-28
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 12/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The additional 2.5 x 28 mm absorb gt1 scaffold referenced is being filed under a separate manufacturer report number.Product performance engineering reviewed the incident information; however, there was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of dissection, as listed in the absorb gt1 instructions for use (ifu), is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2016 was to treat the distal and proximal right coronary artery.Two 2.5 x 28 mm absorb gt1 scaffolds were deployed.As post-dilatation was done in the mid section of the distally deployed scaffold a perforation occurred.Another non-compliant (nc) balloon was used to post-dilate the mid part with good results.While removing the nc balloon catheter a dissection occurred in the proximally deployed scaffold.A 2.75 x 18 mm xience v stent was implanted to cover the dissection.The final outcome was good.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6216636
Report Number2024168-2016-09422
Device Sequence Number13630889
Product Code PNY
UDI-Device Identifier08717648212987
UDI-Public(01)08717648212987(17)180410(10)6101361
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2018
Device Catalogue Number1235250-28
Device Lot Number6101361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date12/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTHER: 2.5 X 28 MM ABSORB GT1 SCAFFOLD
Outcome Attributed to Adverse Event Required Intervention;